Inventiones mathematicae

, Volume 11, Issue 4, pp 263–292 | Cite as

Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen

  • Hans Grauert
  • Oswald Riemenschneider
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Aeppli, A.: Modifikation von reellen und komplexen Mannigfaltigkeiten. Comm. Math. Helv.31, 219–301 (1956/57).Google Scholar
  2. 2.
    Artin, M.: Algebraic approximation of structures over complete local rings. Publ. Math. IHES no.36, 23–58 (1969).Google Scholar
  3. 3.
    —: Algebraization of formal moduli: II. Existence of modifications. Ann. Math.91, 88–135 (1970).Google Scholar
  4. 4.
    Giesecke, B.: Simpliziale Zerlegung abzählbarer analytischer Räume. Math. Z.83, 177–213 (1964).Google Scholar
  5. 5.
    Grauert, H.: Über Modifikationen und exzeptionelle analytische Mengen. Math. Ann.146, 331–368 (1962).Google Scholar
  6. 6.
    Grauert, H.: Riemenschneider, O.: Kählersche Mannigfaltigkeiten mit hyper-q-konvexem Rand. Erscheint demnächst in: Problems in Analysis. Papers in Honor of S. Bochner.Google Scholar
  7. 7.
    Hironaka, H.: Resolution of singularities of an algebraic variety over a field of characteristic zero: I, II. Ann. Math.79, 109–326 (1964).Google Scholar
  8. 8.
    Hopf, H.: Zur Algebra der Abbildungen von Mannigfaltigkeiten. J. Reine Angew. Math.163, 71–88 (1930).Google Scholar
  9. 9.
    Kodaira, K.: On a differential geometric method in the theory of analytic stacks. Proc. Nat. Acad. Sci.39, 1268–1273 (1953).Google Scholar
  10. 10.
    Lojasiewicz, S.: Triangulation of semi-analytic sets. Ann. Scuola Norm. Sup. Pisa (3)18, 449–474 (1964).Google Scholar
  11. 11.
    Moišezon, B. G.: Resolution theorems for compact complex spaces with a sufficiently large field of meromorphic functions. Math. USSR-Izvestija1, 1331–1356 (1967).– Das russische Original erschien in: Izv. Akad. Nauk. SSSR Ser. Mat.31, 1385–1414 (1967).Google Scholar
  12. 12.
    Nakano, S.: On complex analytic vector bundles. J. Math. Soc. Japan7, 1–12 (1955).Google Scholar
  13. 13.
    Rossi, H.: Picard variety of an isolated singular point. Rice Univ. Studies54, 63–73 (1968).Google Scholar
  14. 14.
    Scheja, G.: Riemannsche Hebbarkeitssätze für Cohomologieklassen. Math. Ann.144, 345–360 (1961).Google Scholar

Copyright information

© Springer-Verlag 1970

Authors and Affiliations

  • Hans Grauert
    • 1
  • Oswald Riemenschneider
    • 2
  1. 1.Mathematisches Institut der UniversitätGöttingenDeutschland
  2. 2.Institute for Advanced StudyPrincetonUSA

Personalised recommendations